Couldn't find what you looking for?

TRY OUR SEARCH!

I am a mother of a 11 YEAR OLD WHO IS THE SWEETEST KID EVER HE TAKES CONCERTA 54MLG HE HAS BEEN ON IT FOR SEVEN YEARS AND TWO WEEKS AGO AT THE BEACH IT WAS STOLED I MADE A REPORT AND CALLED THE DOCTOR AND COULD NOT GET A REFILL SO A FRIEND GAVE ME SOME 18MLG AND I THINK I MADE A HUGE MISTAKE CAUSE I WAS GIVING HIM 3 TO EQUAL HIS 1 NOT THINKING ABOUT THE TIME REAL;EASE AND AFTER 4 DAYS OF IT HE TOOK A STEAK KNIFE AND WENT ACROSS THE STREET TO A PARKING LOT AND VANDILIZE 20 CARS AND SAYS HE DONT NO WHY HE DID IT AND CAN HARDLY REMEBER COULD THIS BE A SIDE EFFECT PLEASE HELP

Loading...

Did you tell this to your doctor!? I am VERY concerned about what has gone on here! What you son has shown is something called - Frank Psychotic Episodes!

Due to the fact that he has basically been given an overdose of this it is called Toxic Psychosis Also IF his body is not overdosing then he is going through withdrawls which causes severe depression as well as the effects of chronic over activity!

I do not understand why the doctor did not follow up with your son! Was there other incidents before - of pills being lost etc? Because basically what you son just did, is SO OUT THERE and doesn't even match with ADHD! Also because he has been on it for SO long this can stunt his growth in ALL ways!

He needs to be seen by ANOTHER doctor ASAP! I fear that he has either overdosed or going through withdrawls! You will HAVE to come clean about medicating him yourself! This is your sons life that is in danger right now, so please don't wait, If I were you I would even take him to a hospital! Because I am VERY worried about his safety - not only mentall, but physically as well, your safety and others around him! When he is SO out of it that he can't remember doing that, what happens if it is with another child?! You will be totally liable for that! So get him some help ASAP, and please let me know what is happening OK? Good luck and health!
Reply

Loading...